MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP; SET, I.V. FLUID TRANSFER
Catalog Number H938742
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an exactamix 4000 ml eva tpn bag leaked.The leak was described as ¿sweating¿; however, the user could not identify the exact location of the leak.The event occurred when the bag was removed from the refrigerator prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17873994
Report Number1416980-2023-05035
Device Sequence Number7258425
Product Code LHI
UDI-Device Identifier00085412477268
UDI-Public(01)00085412477268
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue NumberH938742
Device Lot Number60430335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date11/06/2023
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown